# SDR ASAA2016102718726

- Difficulty date: October 27, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR CUTOUT LOWER AREA SILL SUPPORT HAS CORROSION BETWEEN BS 947 AND BS 987 LBL 47. GROUNDED - YES. FOUND CORROSION TO BE BEYOND THE SRM LIMITS REPAIRS. FOUND OUT OF LIMITS IAW SRM 53-70-15 AND 57-10-02, REMOVED Z ANGLE SUPPORT AND ADJACENT ANGLES IAW SRM 57-40-02, RECEIVED NEW ANGLE SUPPORT, POSITIONED DRILLED AND DEBURRED NEW CHORD / SILL SUPPORT , INSTALLED CHORD AND SILL SUPPORT IAW DWG 147A8501 REV 0 AND DWG 147A0060 REV 0 CIC AREA UNDER CHORD IAW AMM 51-21-91, ORIGINAL MAT. WAS 0.080 MAT LOSS 100% ON LOWER CHORD AT STA BS947 AND BS987 LBL 47.
